# SDR CA060508002

- Difficulty date: May 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 26,280 hours, 21,139 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935734
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLIGHT, CREW REPORTED THAT THE FIRST OFFICERS NR 4 EYEBROW WINDOW HAD CRACKED.  ON ARRIVAL, WINDOW WAS INSPECTED AND REPLACED.
